# SDR AALA20050092

- Difficulty date: February 6, 2005
- Submitted: February 16, 2005
- Operation: Air carrier
- Aircraft: N249AA
- Make and model: Doug DC-9-82
- Aircraft serial: 49269
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: 60030451
- Condition: Discharged
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

ORD - CEILING EMERGENCY LIGHTS AT ROWS 7 TO 12 INOPERATIVE.  REPLACED BATTERY PACK AT B5101 FOR CEILING EMERGENCY LIGHTS AT ROWS 7 TO 12.  SYSTEM GROUND CHECKED NORMAL OPERATION.
